SYNTHES GMBH HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8; GUIDE, SURGICAL, INSTRUMENT
Back to Search Results |
| Catalog Number |
314.468 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6: without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from depuy synthes reports an event in japan as follows: it was reported that on may 25, 2023, the patient underwent open reduction internal fixation (orif) surgery for distal humeral fracture with screwdriver shaft and holding sleeve.During the surgery, the 2.7 mm screw could not be attached to the screwdriver shaft and the holding sleeve could not be attached firmly, making screw insertion difficult.After the surgery, the surgeon examined a t9 screwdriver proved to be a firmer fit than the t8 screwdriver, and the surgeon wondered if the standard of the t8 screwdriver was correct.On june 28, 2023, the person in charge brought a demo implant and demo instrument and confirmed with the surgeon that it could be attached with a screw with a screwdriver shaft.The representative also explained to the surgeon that no t9 standard existed.The surgery was completed successfully within thirty (30) minutes delay.The surgeon commented that there was no problem with the bone fixation.No further information is available.This report is for one (1) holding sleeve for stardrive screwdriver shaft t8 this is report 2 of 2 for complaint (b)(4).